# SDR V0XD201412240281

- Difficulty date: December 26, 2014
- Submitted: December 26, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 26,897 hours, 19,301 cycles
- System (JASC): 5240 · Service Doors
- Part: Angle
- Part number: SH670319963
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT THE BASE OF THE SERVICE DOOR SILL UNDER BOTTOM DOOR LOCKING POINTS & THE SURROUNDING STRUCTURE OF THE DOOR SILL.  R & R SERVICE DOOR CTR KICK MOUNTING ANGLE FLOOR PROTECTOR WEBS IAW SRM 51-42-06, 51-40-11, 51-25-16 & 51-25-21.
